# SDR 97ZZZX4841

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N16JP
- Make and model: Piper PA-28-140
- Aircraft serial: 2825956
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 6273800
- Condition: Cracked
- Location: Flap Control
- Part time: 5,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AT CORNER RADIUS OF ATTACH FLANGE ON FLAP HANDLE SUPPORT BRACKET.
